# SDR SWIA200312239

- Difficulty date: August 4, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 18,562 hours, 26,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRYWAY EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  REPLACED EMERGENCY EXIT SIGN WITH A SERVICEABLE UNIT AT PAX DOOR . OPS TEST GOOD.
